A note on characterization of P$(X ≤ Y)$ for discrete life distributions

Maiti, Sudhansu S., Kanji, Abhijit . Journal of Applied Statistical Science 2005. 14 (3--4) :275-279

Locate this article in:

Bibtex

@article{CIS-217606,
  Author = {Maiti, Sudhansu S. and Kanji, Abhijit},
  Title = {A note on characterization of P$(X ≤ Y)$ for discrete life distributions},
  Journal = {Journal of Applied Statistical Science},
  Volume = {14},
  Number = {3--4},
  Year = {2005},
  Pages = {275--279},
  Keywords = {Probability generating function, Geometric transform, S-transform}
}

Similar articles